Author Details

Hassoon, Ahed

  • Vol 6, No 2 (2014) - Articles
    Nonaffine Primitive Solvable Subgroups in General Liner Group $GL\left(3, p^{k}\right),$ Where $p$ Is an Odd Prime, $k\ge 1$ Is an Integer
    Abstract  PDF


Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.